Norm-attaining polynomials and differentiability

Tom 151 / 2002

Juan Ferrera Studia Mathematica 151 (2002), 1-21 MSC: Primary 46G25; Secondary 46B20. DOI: 10.4064/sm151-1-1

Streszczenie

We give a polynomial version of Shmul'yan's Test, characterizing the polynomials that strongly attain their norm as those at which the norm is Fréchet differentiable. We also characterize the Gateaux differentiability of the norm. Finally we study those properties for some classical Banach spaces.

Autorzy

  • Juan FerreraDepartamento de Análisis Matemático
    Universidad Complutense de Madrid
    28040 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek